Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Pregnant. Have bleeding, cramps. Low HCG levels. Miscarriage?

Hi, I am a 32 yr old female . Last week I got to know that I was pregnant but the doctor was concerned since my hcg levels were only 20, I had another blood test done 3 days later which showed the levels of 15 n the same day I started bleeding and having minimal cramps .I kno it was miscarriage but my question is why did I bleed for just 24 hrs and hardly soaked 2 small pads . Is is miscarriage for sure.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
When an abortion occurs in a very early pregnancy there is not much bleeding as the uterus is hardly enlarged. A declining hCG level associated with bleeding goes in favor of a missed pregnancy. The confirmation of the status of your pregnancy can be done by getting a trans-vaginal sonogram. You may correlate the findings with a physical exam and get further advice form your doctor. Take care.
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor